Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 250,000 with essential news, research & healthy tips, daily.

Easy Turmeric recipes + The Dark Side of Wheat

Abstract Title:

Statin-associated focal myositis.

Abstract Source:

Int J Cardiol. 2009 Mar 20 ;133(1):e33-4. Epub 2007 Dec 26. PMID: 18155787

Abstract Author(s):

Patrick Asbach, Ingo Paetsch, Philipp Stawowy, Bernhard Sander, Eckart Fleck

Abstract:

Myositis is an infrequent side effect of statin therapy, usually presenting as diffuse myositis with muscle weakness and cramping involving multiple body parts. We report a case of focal myositis of a hip muscle diagnosed on magnetic resonance imaging, as the underlying pathology was suspected to be related to an orthopaedic disease due to isolated hip symptoms, and which was finally attributed to statin intake. Awareness to this rare cause of musculoskeletal symptoms is indicated in case a patient presents with probable orthopaedic disease and is on statin therapy.

Study Type : Human: Case Report

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 250,000 with essential news, research & healthy tips, daily.

Easy Turmeric recipes + The Dark Side of Wheat

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2017 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.